# SDR WVER2018111200003

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 28,278 hours, 21,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036142005
- Condition: Bent
- Location: Bs 1047
- Part time: 28,278 hours, 21,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.1047 FRAME DAMAGED BETWEEN STR 22L AND 23L.
